# SDR SIMA20240313001

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 37,902 hours, 25,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FA FWD EMERGENCY FLASHLIGHT HOLDER BROKEN RAR FWD FA EMERGENCY FLASHLIGHT ASSY IAW AMM 33-51-01. OPS CHECK GOOD.
